I have been on generic lamictal 300 mg for nearly 2 weeks. I feel great in the morning, depressed late am and afternoon, and decent in the evening. Has anyone else had this with lamictal? I'm hoping a higher dose will do the trick. Thanks for any responses!
Sometimes dividing the dose into twice a day may help. You can call your doctor and try it. If you feel that you are still not getting the results you need, maybe an gradual increase in dose may be needed, again something to talk to your doctor about.
Hope you feel better soon.
There is an extended release form you might consider. Aside from that, consider 150 in the AM and 150 in the PM to help keep your blood levels more consistent. That might help some. Also, be sure you give it multiple weeks, as the medication stacks on top of itself. I know you have already given it two weeks, but try to give it another two weeks before you really evaluate whether it's working for you or not. You are already at a high enough dose that it would be considered a therapeutic range. Many people take between 150 and 200 mg per day. You and I both take 300. It's very individualized for each person. :0)
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 3 answers
Posted 28 Nov 2013 • 3 answers
Posted 16 Feb 2015 • 4 answers
Posted 23 Apr 2016 • 1 answer
Posted 12 Jul 2017 • 2 answers